Vol. 11, No. 3, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 7, 1485–1744
Issue 6, 1289–1483
Issue 5, 1089–1288
Issue 4, 891–1088
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Reducibility of the quantum harmonic oscillator in $d$-dimensions with polynomial time-dependent perturbation

Dario Bambusi, Benoît Grébert, Alberto Maspero and Didier Robert

Vol. 11 (2018), No. 3, 775–799

We prove a reducibility result for a quantum harmonic oscillator in arbitrary dimension with arbitrary frequencies perturbed by a linear operator which is a polynomial of degree 2 in (xj,ij) with coefficients which depend quasiperiodically on time.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

reducibility, harmonic oscillators, growth of Sobolev norms
Mathematical Subject Classification 2010
Primary: 35J10, 37K55
Received: 18 February 2017
Revised: 6 September 2017
Accepted: 16 October 2017
Published: 22 November 2017
Dario Bambusi
Dipartimento di Matematica
Università degli Studi di Milano
Benoît Grébert
Laboratoire de Mathématiques Jean Leray
Université de Nantes
Alberto Maspero
International School for Advanced Studies (SISSA)
Didier Robert
Laboratoire de Mathématiques Jean Leray
Université de Nantes